# SDR DXTA2025071604250

- Difficulty date: July 14, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N606QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0262
- Aircraft time: 5,632 hours, 3,750 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Faulted
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVERWING AND FLOOR LIGHT AT SEAT 5 WILL NOT ILLUMINATE WITH EMERGENCY POWER SELECTED ON. BATTERIES WERE SUFFICIENTLY CHARGED. LIGHTS ILLUMINATE WITH MAIN BATTERY POWER AND EMER POWER ON. REMOVED #3 EMERGENCY BATTERY AND INSTALLED A REPAIRED EMERGENCY BATTERY ON #3 POSITION. CHARGED BATTERY FOR TWO HOURS WITH GPU OPERATIONAL CHECK GOOD. NO DEFECTS NOTED AT THIS TIME. ALL WORK DONE IN ACCORDANCE WITH CE680A MAINTENANCE MANUAL CH. 33-50-06 (REV 11) AND 33-50-00 ( REV 22)
